Title

Ellipses and compositions of finite Blaschke products

Publication Date

2017

Journal

Journal of Mathematical Analysis and Applications

Volume

445

Issue

2

First Page

1354

Last Page

1366

Department

Mathematics

Abstract

We provide a new proof of a theorem of Fujimura characterizing Blaschke products of degree-4 that are compositions of two degree-2 Blaschke products, connect this result to the numerical ranges of certain operators, and characterize Poncelet ellipses that are inscribed in quadrilaterals geometrically and algebraically.

This document is currently not available here.

Share

COinS